advertisement
Question
Posted by: seaweeds - skin reaction | 2007/12/09

seaweeds - skin reaction

For the past 7 weeks , I've been taking an organic powder supplement containg various seaweeds, kelp, nori , alfalfa, barley etc.
All was ok for a while, but now within 1 hour of taking the supplement, the skin around my mouth, chin, nose and neck starts to sting
and goes very red and irritated. This last for up to 16 hours.
Are my symptoms typical of an allergy to the ingredients?
If yes, do you know perhaps which one?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Seaweeds
From what you describe this does sound like an allergic reaction, but there is not way to tell which one of the many ingredients in the product could be causing this reaction. It is important that you stop using this product and see a Dermatologist so that you can obtain prophylactic treatment in case this should occur again, as you may now have sensitised your system to one or other ingredient.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement